# SDR AALA996010

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: PA21499
- Condition: Broken
- Location: Seat 32d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY EXIT TRACK LIGHT AT SEAT 32D BROKEN.  REINSTALLED LIGHT SOCKET ON SEAT 32D BROKEN.  REINSTALLED LIGHT SOCKET ON SEAT TRIM AT 32D.  OPS CHECK NORMALS.  (M)
